# SDR 2010FA0000656

- Difficulty date: June 29, 2010
- Submitted: June 29, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,203 hours, 11,146 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320400000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151AF HAS SEVERAL AREAS OF CORROSION ON UPPER SURFACE. NO CORROSION REMOVAL LIMITS FOUND IN SRM. PANEL IS LISTED AS PRIMARY STRUCTURE. FABRICATED NEW PANEL IAW SRM 53-02-00, FIG 209 AND MM MCG IRM 9701, REV F.
